Journal of Mathematics Education at Teachers College

Announcements

 

Call for Papers: Spring - Summer 2014

 

In previous issues of the Journal of Mathematics Education at Teachers College, all articles have been related to a central theme. Starting with the Spring 2014 issue, the Journal will have a new format. Articles related to a specified theme as well as articles covering various other topics in mathematics education will be considered for publication. The theme of the Spring 2014 issue of the Journal of Mathematics Education at Teachers College will be Mathematics K-8. 

Our submission period for the Spring 2014 edition has ended, but we are accepting articles on an ongoing basis for future editions of JMETC...

 
Posted: 2014-02-08 More...
 
More Announcements...

Vol 4, No 2 (2013): Fall - Winter


Cover Page
Dr. Peter Garrity directs the Mathematics Program's activities for pre- and inservice elementary school teachers. His engaging teaching style combines his doctoral preparation in Mathematics at Teachers College and decades of classroom and consulting experiences. Professor and Mrs. Garrity regularly conduct staff development activities in Africa.

Dr. Jane Monroe followed in the footsteps of storied TC statistician Helen Walker in developing practice oriented courses in statistics for students in many educational specialties. A TC mathematics doctoral graduate, Professor Monroe worked abroad frequently in workshops and tours conducted by the TC Program in Mathematics before retiring in 2010.


ISSN: 2156-1400